How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2532
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I have double vision in one eye after taking tylenol pm

Customer Question

i have double vision in one eye after taking tylenol pm for two months nightly would that cause double vision? and how long before it is out of my system?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I started with a sinusitis, I took two rounds of Levaquin and Nasonex. I also wasnt sleeping and took tylenol pm nightly for two months. Now in one eye i have a blurry double vision when seeing far. is this from the medications side effects and how long until its out of your system?
JA: Is there anything else important you think the Doctor should know?
Customer: Just how and when will this end
JA: OK. Got it. Last thing - JustAnswer charges a fee (generally around $32) to post your type of question (you only pay if satisfied). While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 9 months ago.
Category: Health
Expert:  Onlinedoc replied 9 months ago.

Hi,

Vision changes can be associated with prolonged use of Tylenol PM however not so commonly.

Sinusitis,eye strain,refraction error,dry eyes are other possible differential diagnosis.

You should try refresh/lubricating drops.

Also take steam inhalation if you still have stuffy nose.

Avoid medicines.

And see your doctor for a clinical exam.

A referral to ophthalmologist can be advised.

Feel free for further queries. It's good to discuss rather than quit.

Your satisfaction is our goal.

Related Health Questions